MathSciNet Relay Station
MathSciNet bibliographic data
MR1974128 34K12 (34K13 34K20 92B20)
Jiang, Haijun; Li, Zhiming; Teng, Zhidong Boundedness and stability for nonautonomous cellular neural networks with delay. Phys. Lett. A 306 (2003), no. 5-6, 313–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement